Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Antisymmetry and contractive representations of function algebras'' [Proc. Amer. Math. Soc. 72 (1978), no. 2, 319-326; MR 80a:46028]


Author: Wacław Szymański
Journal: Proc. Amer. Math. Soc. 76 (1979), 358-359
MSC: Primary 46J10; Secondary 46L99
DOI: https://doi.org/10.1090/S0002-9939-1979-0537107-3
Original Article: Proc. Amer. Math. Soc. 72 (1978), 319-326.
MathSciNet review: 537107
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46L99

Retrieve articles in all journals with MSC: 46J10, 46L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537107-3
Article copyright: © Copyright 1979 American Mathematical Society